# SDR FDEA201408202228

- Difficulty date: August 20, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,123 hours, 12,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381231020000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CTR SECTION LT FRAME 44 STRINGER 24 TO 28, HOLE B WITH CRACK SIGNAL.  COMPLIED REPAIR PER EO 6-5310-7-5006 B PART1, TITLE: FUSELAGE - CENTER SECTION - AD 2004-23-20 -  INSPECT BETWEEN FR41 TO FR46 FROM STGR 24 TO STGR 28 ON LT & RT.  SB A300-53-6122, A300-53-6125R02,  REFER TO WRI FOR WORK DETAILS.   REPAIRED FUSELAGE CENTER SECTION LT FRAME 44 STGR 24 TO 28, HOLE B.  THIS REPAIR CATEGORY IS "B". SUBSEQUENT INSPECTION AT INTERVALS OF 3400FC OR 8800FH.  MAJOR REPAIR IAW GMM6-2-100.
